# SDR AMW78333

- Difficulty date: July 9, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- System (JASC): 5260 · Entrance Stairs
- Part: Cable Assy
- Part number: 1295140591
- Condition: Misrigged
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIR DOOR WILL NOT OPEN FROM INSIDE OR OUT.  DISCOVERED BY CREW AFTER AIRCRAFT WAS DEPLANED.  THE AIRSTAIR DOOR HANDLE MOVES BUT THE FORWARD CAM LOCKS DO NOT.  MAINTENANCE WAS CALLED AND REMOVED AND REPLACED THE FORWARD LOWER AIRSTAIR DOOR CABLE.  RIGGED CABLE AND FORWARD CAM LOCKS. DOOR OPS CHECKED NORMAL. WORK DONE IAW BMM 52-10-00
